# SDR 2016FA0000276

- Difficulty date: May 13, 2016
- Submitted: June 7, 2016
- Operation: General aviation
- Aircraft: N95NB
- Make and model: Cessna 560XL
- Aircraft serial: 5606031
- System (JASC): 2700 · Flight Control System
- Part: Spring
- Part number: MS24586196
- Condition: Missing
- Location: Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN UNSCHEDULED INSPECTION OF THE FLIGHT CONTROL GUST LOCK SYSTEM, IT WAS NOTED THAT THE LT AILERON STOP ARM SPRING WAS MISSING.  AN INSPECTION OF THE RELEVANT ZONE DID NOT FIND THE SPRING IN THE AREA.  IT APPEARS THAT THE SPRING HAS BEEN MISSING SINCE THE AIRCRAFT LEFT THE ASSEMBLY LINE.  NO MAINTENANCE HAS BEEN PERFORMED ON THIS SYS TO DATE.  IN A REVIEW OF THE ACFT INSPECTION PROGRAM, IT APPEARS THAT THERE IS NO REQUIRED VISUAL INSPECTION OF THIS AREA.  THE ACFT IS CURRENTLY INSPECTED IAW 91.409F, MFG MSG PROGRAM.  THIS PROGRAM CONTAINS INSPECTION TASK A277100 WHICH IS AN OPD CHECK OF THE GUST LOCK SYSTEM.  THIS TASK DOES CALL FOR THE REMOVAL OF THE RELEVANT FLOORBOARD PANEL DURING THE OPS CHECK, BUT DOES NOT DIRECT ONE TO AN INSPECTION REQUIREMENT FOR THE AREA, NOR DOES IT REFER TO A FIGURE OR PICTORIAL DIAGRAM OF THE SYS.  IN CONTRAST, THE NON-MDG ACFT INSPECTION PROGRAM DOES CONTAIN AN INSPECTION TASK, A277002, THAT REQUIRES A VISUAL INSPECTION OF THE AREA FOR CONDITION/ INSTALLATION.  RECOMMEND ACFT MFG TAKE STEPS TO CONFIRM THAT NO OTHER ACFT ARE MISSING THIS SPRING DURING  PRODUCTION.
